# SDR EIA2006160

- Difficulty date: August 3, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747-200B
- Aircraft serial: 20651
- Aircraft time: 95,001 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Part serial: 5776
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 LOWER LOBE SMOKE DETECTOR, NO TEST.  REPLACED SAME.
